# SDR ASAA2025031757366

- Difficulty date: March 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 41,957 hours, 13,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550422
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM @ STA 947.5 LBL 54 HAS AREA OF CORROSION. GROUNDED - YES. EVALUATED CORROSION-CORROSION IS OUT OF LIMITS DUE TO PROXIMITY TO A HARD POINT IAW B737-900ER SRM 53-70-51-1A-1. ACCOMPLISHED T-CAP REPAIR IAW B737-900ER SRM 53-70-51-2R-5. REMOVED AND REINSTALLED ADJACENT FLOOR STRUCTURE AS REQUIRED IAW B737-900ER SRM 51-40-02. REF BAC OWG'S 147A8501 AND 147A5650.
